Lanford III, Oscar E.
Smooth transformations of intervals
Séminaire Bourbaki, Tome 23 (1980-1981) , Exposé no. 563 , p. 36-54
Zbl 0514.58028 | MR 647487 | 4 citations dans Numdam
URL stable : http://www.numdam.org/item?id=SB_1980-1981__23__36_0

Bibliographie

[1] M. Campanino, H. Epstein, and D. Ruelle, "On Feigenbaum's tunctional equation", IHES preprint P/80/32 (1980). M. Campanino and H. Epstein, "On the existence of Feigenbaum's fixed point", IHES preprint P/80/35 (1980).

[2] P. Collet and J.-P. Eckmann, "Iterated Maps on the Interval as Dynamical Systems", Birkhäuser, Boston-Basel-Stuttgart, 1980. MR 613981 | Zbl 0458.58002

[3] P. Collet, J.-P. Eckmann, and O.E. Lanford, "Universal properties of maps on an interval", Commun. Math. Phys. 76 (1980) 211-254. MR 588048 | Zbl 0455.58024

[4] M. Feigenbaum, "Quantitative universality for a class of non-linear transformations", J. Stat. Phys. 19 (1978) 25-52. MR 501179 | Zbl 0509.58037

"The universal metric properties of non-linear transformation", J. Stat. Phys. 21 (1979) 669-706. MR 555919 | Zbl 0515.58028

[5] J. Guckenheimer, "Bifurcations of maps of the interval", Inventiones Math. 39 (1977) 165-178. MR 438399 | Zbl 0354.58013

[6] J. Guckenheimer, "Sensitive dependence on initial conditions for one dimensional maps", Commun. Math. Phys. 70 (1979) 133-160. MR 553966 | Zbl 0429.58012

[7] E.N. Lorenz, "On the prevalence of aperiodicity for simple systems", Springer Lecture Notes in Mathematics 755 (1979) 53-77. MR 564902 | Zbl 0438.34038

[8] R.B. May, "Simple mathematical models with very complicated dynamics", Nature 261 (1976) 459-467.

[9] M. Metropolis, M.L. Stein, and P.R. Stein, "On finite limit sets for transformations of the unit interval", J. Combinatorial Theory 15 (1973) 25-44. MR 316636 | Zbl 0259.26003

[10] M. Misiurewicz, "Absolutely continuous measures for certain maps of an interval", IHES preprint, M/79/293(1979). MR 623533

[11] D. Singer, "Stable orbits and bifurcations of maps of the interval", SIAM J. Appl. Math. 35(1978) 260-267. MR 494306 | Zbl 0391.58014

[12] P. Coullet and J. Tresser, "Itérations d'endomorphismes et groupe de renormalisation", C.R. Acad. Sci., Paris 287(1978) 577-580. Zbl 0402.54046

"Itérations d'endomorphismes et groupe de renormalisation", Journal de Physique 39(1978) C5-25-C5-28.